On fuzzy proper maps

R. Srivastava; S. N. Lal

Matematički Vesnik (1986)

  • Volume: 38, Issue: 95, page 337-342
  • ISSN: 0025-5165

How to cite


R. Srivastava, and S. N. Lal. "On fuzzy proper maps." Matematički Vesnik 38.95 (1986): 337-342. <http://eudml.org/doc/260159>.

author = {R. Srivastava, S. N. Lal},
journal = {Matematički Vesnik},
keywords = {proper maps; perfect maps},
language = {eng},
number = {95},
pages = {337-342},
publisher = {Društvo matematičara Srbije},
title = {On fuzzy proper maps},
url = {http://eudml.org/doc/260159},
volume = {38},
year = {1986},

AU - R. Srivastava
AU - S. N. Lal
TI - On fuzzy proper maps
JO - Matematički Vesnik
PY - 1986
PB - Društvo matematičara Srbije
VL - 38
IS - 95
SP - 337
EP - 342
LA - eng
KW - proper maps; perfect maps
UR - http://eudml.org/doc/260159
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.